Alert archive / Michigan / Beach Hazards Statements in 2015
Beach Hazards Statement 8, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at Jul 16, 2015, 9:54 PM EDT for Huron County, Sanilac County, Michigan. It took effect at Jul 17, 2015, 8:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2015, 9:54 PM EDT (01:54 UTC)
- In effect from
- Jul 17, 2015, 8:00 AM EDT
- Expired
- Jul 17, 2015, 3:08 PM EDT
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
Counties Huron County, MI, Sanilac County, MI
The radar
The Detroit radar (KDTX), 123 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082 WHUS43 KDTX 170154 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 954 PM EDT THU JUL 16 2015 MIZ049-055-172000- /O.NEW.KDTX.BH.S.0008.150717T1200Z-150717T2000Z/ HURON-SANILAC- 954 PM EDT THU JUL 16 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * LOCATION...BEACHES FROM CASEVILLE TO BIRCH BEACH INCLUDING... CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK... PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON... BIRCH BEACH... * OVERVIEW/POTENTIAL IMPACTS...STRONGER SOUTHEAST WINDS WILL RESULT IN HIGHER WAVES ON FRIDAY. THE HIGH WAVE ACTION WILL LEAD TO DANGEROUS SWIMMING CONDITIONS ON BEACHES AND NEAR BREAK WALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$
2 follow-up statements
869 WHUS43 KDTX 170751 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 AM EDT FRI JUL 17 2015 MIZ049-055-172000- /O.CON.KDTX.BH.S.0008.150717T1200Z-150717T2000Z/ HURON-SANILAC- 351 AM EDT FRI JUL 17 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * LOCATION...BEACHES FROM CASEVILLE TO BIRCH BEACH INCLUDING... CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK... PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON... BIRCH BEACH... * OVERVIEW/POTENTIAL IMPACTS...STRONGER SOUTHEAST WINDS WILL RESULT IN HIGHER WAVES TODAY. THE HIGH WAVE ACTION WILL LEAD TO DANGEROUS SWIMMING CONDITIONS ON BEACHES AND NEAR BREAK WALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$
835 WHUS43 KDTX 171908 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 308 PM EDT FRI JUL 17 2015 MIZ049-055-172015- /O.CAN.KDTX.BH.S.0008.000000T0000Z-150717T2000Z/ HURON-SANILAC- 308 PM EDT FRI JUL 17 2015 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE BEACH HAZARDS STATEMENT. WIND AND WAVES HAVE DIMINISHED ENOUGH TO NO LONGER POSE A SIGNIFICANT HAZARD TO SWIMMING CONDITIONS. $$ SF
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 16, 7:06 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 16, 7:06 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
706 PM EDT THU JUL 16 2015
.AVIATION...
DEEP PLUME OF MOISTURE WILL STEADILY ADVANCE INTO SE MICHIGAN
TONIGHT AND FRIDAY. DRIER LOW LEVEL ENVIRONMENT INITIALLY WILL
SIMPLY LEAVE A THICKENING/LOWERING HIGH CLOUD DECK THROUGH EARLY
TONIGHT. INCREASING POTENTIAL FOR SHOWERS WITH AN ACCOMPANYING DIP
IN CEILING HEIGHTS DURING THE EARLY AND MID MORNING HOURS. LIMITED
INSTABILITY WILL KEEP THE PROSPECTS FOR EMBEDDED THUNDERSTORMS
LOW...GREATEST POTENTIAL TOWARD THE NORTH AND WILL MAINTAIN A PROB30
MENTION AT MBS/FNT. BRIEF WINDOW FOR LINGERING MVFR CEILINGS
IMMEDIATELY BEHIND THIS MOISTURE THROUGH LATE MORNING. WARM AND
HUMID CONDITIONS THEN DEVELOP UNDER INCREASING AND GUSTY SOUTHWEST
WINDS. WARMING MID LEVEL TEMPERATURES WILL COUNTER THE GROWING LOW
LEVEL INSTABILITY...SUGGESTING THE POTENTIAL FOR LATE DAY /21Z-02Z/
THUNDERSTORM DEVELOMPENT FRIDAY WILL BE LIMITED.
FOR DTW...GREATEST WINDOW FOR SHOWERS WITH LOWERING CIGS CENTERED
11Z-14Z. CONFIDENCE IN THUNDERSTORM OCCURRANCE REMAINS LOW DURING
THIS TIME.
//DTW THRESHOLD PROBABILITIES...
* MEDIUM FOR CEILING 5000 FEET OR LESS LATE TONIGHT THROUGH FRIDAY
MORNING.
* LOW FOR THUNDERSTORMS LATE TONIGHT /11Z-14Z/ AND AGAIN LATE
AFTERNOON AND EARLY EVENING FRIDAY.
&&
.PREV DISCUSSION...ISSUED 315 PM EDT THU JUL 16 2015
SHORT TERM... TONIGHT INTO TOMORROW MORNING
INCREASING CHANCE OF SHOWERS AND EMBEDDED THUNDERSTORMS TONIGHT...AS
VERY GOOD MOISTURE TRANSPORT TAKES PLACE...PUSHING PW VALUES TO
AROUND 2 INCHES. 12Z RAOB OUT OF QUAD CITIES REVEALED A VERY MOIST 7
C DEW PT AT 700 MB...WHILE AT DTX THE MID LEVELS WERE VERY DRY WITH
A 42 C DEW PT DEPRESSION AT 700 MB. REMNANT SHORTWAVE/CIRCULATION
FROM MIDWEST MCS THIS MORNING WILL WORK THROUGH THE CENTRAL GREAT
LAKES TONIGHT..AND ALTHOUGH MUCH OF THE UPSTREAM ACTIVITY HAS
DISSIPATED THIS AFTERNOON...BANKING ON THE NOCTURNAL RAMP UP OF THE
LOW LEVEL JEST (50 KNOTS AT 850 MB) TO SUPPORT SOME REDEVELOPMENT OF
ACTIVITY LATE TONIGHT INTO TOMORROW MORNING...AS SOME SEMBLANCE OF
SURFACE LOW/REFLECTION IS PROGGED TO TRACK THROUGH CENTRAL/NORTHERN
LOWER MICHIGAN...AND THUS HIGHEST POPS WILL BE GEARED TOWARD SAGINAW
BAY. ALTHOUGH THE FORECAST WILL FEATURE LIKELY POPS ACROSS THE
MAJORITY OF THE CWA...CONFIDENCE IS NOT HIGH BASED ON MODEL
PERFORMANCE THIS SUMMER (MOIST BIAS)...BUT 12Z NAM/CANADIAN MODELS
ARE BOTH VERY BULLISH ON QPF TONIGHT...WITH GFS LESS SO...AND IS
THUS THE PREFERRED SOLUTION...AS INSTABILITY LOOKS FAIRLY
WEAK...WITH SHOWALTER INDEX NOT DROPPING BELOW ZERO UNTIL LATE
TONIGHT...AND JUST A COUPLE DEGREES BELOW ZERO AT THAT. THROW IN THE
FACT THE MID LEVEL LAPSE RATES (700-500 MB) ARE WEAK...AND
CONFIDENCE IN WIDESPREAD THUNDERSTORMS IS LOW. WITH THE INCREASING
CLOUDS/MOISTURE...SHOULD BE NO PROBLEM HOLDING MIN TEMPS IN THE 60S.
LONG TERM...
AFTER THE OVERNIGHT SYSTEM DEPARTS...THERE WILL BE SOME SUBSIDENCE
IN ITS WAKE AS THE FLOW TURNS FROM SSE TO SOUTHWEST. THIS WILL BRING
IN A WARMER AND MORE HUMID AIR MASS. SHOULD BE PARTIAL CLEARING FROM
15Z-20Z. THIS WILL ALLOW TEMPS TO REACH THE MID TO UPPER 80S AND DEW
POINTS TO APPROACH 70. THIS WILL GIVE ML CAPES AROUND 2500 J/KG OR
EVEN A LITTLE MORE FOR THE LATE AFTERNOON ON FRIDAY. THE ONLY
EXCEPTION WILL BE THE FAR NW PART OF THE FORECAST AREA WHERE THE
WARMER TEMPERATURES ALOFT WILL ALREADY BE BUILDING A DECENT CAP.
THERE WILL BE A RESIDUAL SURFACE BOUNDARY LEFT FROM THE OVERNIGHT
SYSTEM OVER SOUTHERN LOWER MICHIGAN TO PROVIDE SOME LOW LEVEL
CONVERGENCE. MODELS DO INDICATE A LITTLE WEAKNESS IN THE UPPER FLOW
WHICH MAY BE ENOUGH SUPPORT FOR THUNDERSTORM DEVELOPMENT. 0-6KM BULK
SHEAR OF 25 TO AROUND 30 KTS MAY SUPPORT JUST ENOUGH OF ORGANIZED
UPDRAFTS FOR AN ISOLATED SEVERE STORM OR TWO. THE HIGHEST OF THE
CHANCE POPS FOR LATE TOMORROW AFTERNOON AND EVENING WILL BE ALONG
AND SOUTH OF A LINE FROM SANDUSKY TO HOWELL.
AFTER FRIDAY EVENING...A SIGNIFICANT CAP BUILDS AROUND 850 TO 800
MBS AS A SHORTWAVE RIDGE AT 500 MB BUILDS. EXPECT MOSTLY CLEAR AND
DRY CONDITIONS FROM LATE FRIDAY NIGHT THROUGH MOST OF SATURDAY. CIN
WILL BE IMPRESSIVE BETWEEN 100 AND 200 J/KG EVEN WITH TEMPERATURES
REACHING AROUND 90 WITH DEW POINTS IN THE UPPER 60S TO AROUND 70.
GUIDANCE TEMPS WERE A LITTLE WARMER THAN CURRENT FORECAST...AND WITH
FULL SUN EXPECTED GAVE THEM A NUDGE WARMER. THIS PUTS NEAR ALL OF
THE FORECAST AREA NEARING HEAT INDICIES THAT COULD PROMPT A HEAT
ADVISORY.
CONVECTION OVER WI SATURDAY AFTERNOON AND EVENING WILL LIKELY
DEVELOP INTO SOME SORT OF MCS AS IT MOVES ESE. AS IT MOVES INTO THE
DEPARTING RIDGE OVER MI...EXPECT THE CONVECTION TO WEAKEN AND
DIMINISH. HOW FAR EAST AND THE EXACT TRACK THAT CONVECTION WILL TAKE
FOR LATE SATURDAY NIGHT AND SUNDAY MORNING WILL BE LEFT FOR FUTURE
FORECAST REFINEMENT. WILL LEAVE THE CHANCE POPS FOR SATURDAY NIGHT.
ON SUNDAY...WILL HAVE SOME CONCERNS ABOUT THAT REMNANT
CONVECTION...BUT STILL SHOULD EXPECT PARTLY SUNNY SKIES LATER IN THE
MORNING EITHER WAY. THIS WILL ALLOW TEMPERATURES TO CLIMB TOWARD 90
AGAIN. WITH DEW POINTS IN THE LOWER 70S WILL HAVE ANOTHER DAY OF
POTENTIAL HEAT ISSUES. COLD FRONT OR A COMBO OF A LEAD TROUGH AND
COLD FRONT WILL MOVE INTO THE STATE SUNDAY AFTERNOON. 500 MB FLOW
INCREASES WITH THE APPROACH OF A DECENT SHORTWAVE. THE HEAT AND
HUMIDITY WILL POTENTIALLY GIVE US ML CAPES IN THE 2000-3000 J/KG
RANGE. CERTAINLY LOOKS LIKE OUR BEST POTENTIAL SEVERE WEATHER DAY SO
FAR THIS JULY.
SOME LINGERING SHOWERS/THUNDERSTORMS ARE EXPECTED TO OCCUR SUNDAY
NIGHT BEFORE THE COLD FRONT MAKES IT WAY THROUGH BRINGING A MORE
STABLE AND DRIER AIRMASS. ZONAL FLOW WILL SETUP ON MONDAY MAKING FOR
SOME AVERAGE WEATHER ACROSS THE CWA THROUGH MOST OF THE EXTENDED
PERIOD. THE GFS HAS A RELATIVELY STRONG RIDGE DEVELOPING OVER THE
MIDWEST/GREAT PLAINS REGION WEDNESDAY NIGHT INTO THURSDAY MORNING
WITH A DECENT SURFACE HIGH PRESSURE OVER THE GREAT LAKES REGION
WHICH WILL CONTINUE THE DRY WEATHER FOR WEDNESDAY AND EARLY PARTS OF
THURSDAY. THE ECMWF HAS A SHORT WAVE MOVING THROUGH THE NORTHERN
PERIPHERY OF THE UPPER LEVEL RIDGE BRINGING OUR NEXT CHANCE FOR
PRECIPITATION THURSDAY NIGHT. LARGE UNCERTAINTIES REGARDING THE
TIMING AND TRACK OF THE SYSTEM STILL EXIST SO POPS WILL BE KEPT LOW
FOR THE TIME BEING.
MARINE...
STRONGER SOUTHEAST WINDS WILL DEVELOP LATE TONIGHT AND FRIDAY
MORNING AHEAD OF THE NEXT SYSTEM. THIS WINDS AND WAVES WILL SOME
ONSHORE COMPONENT...PROMPTED THE SMALL CRAFT ADVISORIES TO BE ISSUED
FOR SAGINAW BAY AND LAKE HURON NEARSHORE AREAS. THIS SYSTEM WILL
BRING WIDESPREAD SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS LATE
TONIGHT INTO FRIDAY MORNING.
IN THE WAKE OF THIS SYSTEM...WINDS WILL DECREASE BUT WILL STILL BE A
SOLID 10 TO 20 KNOTS AS THEY TURN TO THE SOUTHWEST. THERE COULD BE A
FEW SCATTERED THUNDERSTORMS FRIDAY EVENING FOR LAKE ST. CLAIR AND
LAKE ERIE. CONDITIONS BECOME MUCH QUIETER FOR LATE FRIDAY NIGHT AND
SATURDAY WITH LIGHT WINDS AS A WEAK AREA OF HIGH PRESSURE SETTLE
OVER THE REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...SMALL CRAFT ADVISORY FROM 8 AM TO 4 PM EDT FRIDAY FOR LHZ441>443.
SMALL CRAFT ADVISORY FROM 5 AM TO 2 PM EDT FRIDAY FOR LHZ421-422.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....MR
SHORT TERM...SF
LONG TERM....RBP/PS
MARINE.......RBP
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 16, 9:54 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 954 PM EDT THU JUL 16 2015 MIZ047-048-053-054-060>063-068>070-075-076-082-083-180200- MIDLAND-BAY-SAGINAW-TUSCOLA-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 954 PM EDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED AS THE STRONGEST STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND POSSIBLY A WIND GUST TO 40 MPH. STORM MOTION WILL BE WEST TO EAST NEAR 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY MORNING AND EXIT EASTWARD BY NOON. A CHANCE OF STORMS WILL THEN RETURN BY LATE AFTERNOON THROUGH FRIDAY EVENING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A SANDUSKY TO HOWELL LINE. THERE COULD BE AN ISOLATED SEVERE THUNDERSTORM LATE FRIDAY AFTERNOON OR EVENING. A HEAT ADVISORY MAY BE NEEDED SATURDAY AND SUNDAY AS THE HEAT INDEX WILL APPROACH 95 TO 100 DEGREES. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT AS WARM AND HUMID CONDITIONS CONTINUE OVER THE REGION. THERE IS A SLIGHT CHANCE THAT SOME OF THE STORMS COULD BECOME SEVERE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MIZ049-055-180200- HURON-SANILAC- 954 PM EDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED AS THE STRONGEST STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND POSSIBLY A WIND GUST TO 40 MPH. STORM MOTION WILL BE WEST TO EAST NEAR 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY MORNING AND EXIT EASTWARD BY NOON. A CHANCE OF STORMS WILL THEN RETURN BY LATE AFTERNOON THROUGH FRIDAY EVENING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A SANDUSKY TO HOWELL LINE. THERE COULD BE AN ISOLATED SEVERE THUNDERSTORM LATE FRIDAY AFTERNOON OR EVENING. A BEACH HAZARD STATEMENT IS IN EFFECT ON FRIDAY. SEE THE LATEST MESSAGE FOR DETAILS. A HEAT ADVISORY MAY BE NEEDED SATURDAY AND SUNDAY AS THE HEAT INDEX WILL APPROACH 95 TO 100 DEGREES. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT AS WARM AND HUMID CONDITIONS CONTINUE OVER THE REGION. THERE IS A SLIGHT CHANCE THAT SOME OF THE STORMS COULD BECOME SEVERE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-180200- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 954 PM EDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT LATE TONIGHT FOR SAGINAW BAY. PLEASE SEE THE LATEST MARINE FORECAST FOR ADDITIONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT LATE TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND POSSIBLY A WIND GUST TO 35 KNOTS. STORM MOTION WILL BE WEST TO EAST NEAR 25 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY MORNING AND EXIT EASTWARD BY NOON. A CHANCE OF STORMS WILL THEN RETURN BY LATE AFTERNOON THROUGH FRIDAY EVENING IN THE VICINITY OF LAKE ST CLAIR AND WESTERN LAKE ERIE. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR SAGINAW BAY AND THE NEARSHORE WATERS OF SOUTHERN LAKE HURON FOR MUCH OF FRIDAY. PLEASE SEE THE LATEST MARINE FORECAST FOR ADDITIONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT AS WARM AND HUMID CONDITIONS CONTINUE OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). MR
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:29 PM EDT | Heat Advisory | DTX | Genesee, Lenawee, Livingston, Macomb, Monroe, Oakland and 3 more | 22 hr |
Nearby
Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.